Post # 1
I have been on birth control(the pill) for about a month and a half now. I just want to know if this is normal or not or if I should call my doctor. In the information pamphlet it says that light bleeding/spotting may occur during the first 3 months.
However; I feel like I have my period again. I just had it 2 weeks ago. I have light bleeding(using the smallest size tampon when I usually use the ones for heaviest absorbency). I have cramps though and the bleeding lasts for a couple of days. This happpened last month too.
So basically, it feels like I am having 2 periods a month, however, one is very light bleeding but I still have cramps.
Post # 3
Yes that is normal…. I had my period for 2 1/2 months when i got off of the shot! Your body takes a long time to adjsut to not having that hormone in your body from the BC. If you start passing really large clots, or have heaving bleeding for a long time with no break in between then you should consult your doctor.
Good luck pumpkin! I know it sucks but it wont be like this forever.. promise.
Post # 4
Yup, totally normal! I’ve been on the pill for 4 years now and if I accidentally (bad for admitting this happens) miss a couple pills (always using back up during this time!!) I almost always have a small period, even after my body has clearly adjusted to the hormones.
Post # 5
That happened to me for the first three months I was on the pill, then my body seemed to adjust to it. I would say it’s totally normal, but there’s no harm in just calling your doctor if you’re nervous 🙂
Post # 6
okay, that makes me feel better. I wasn’t too worried about it because I know that light bleeding does occur during the first three months, it’s just the cramping that was making me worried, the pamphlet didn’t say anything about that.
Post # 7
It’s also possible that your body doesn’t really like the pill you’re on. I have been switched around to different pills a few times over the years, and one of them made me spot and cramp pretty much constantly! It sucked. But I told my gyno, and she put me on something different, and presto, no more problems. So if it continues, just let your gyno know that perhaps a different pill is in order. There are soooooo many different formulas out there, and it’s nearly impossible to tell how each one is going to affect you! The one I’m on now completely killed my sweet tooth. Like, even fresh-baked brownies get a “mehhh” from me. Crazy.
Post # 8
Yes, it’s normal, but if it continues, you should talk to your doctor about switching pills. There’s nothing wrong with you, but different pills work better for different women!